MathSciNet Relay Station
MathSciNet bibliographic data
MR499567 62G10 (62E20)
Bickel, P. J.; van Zwet, W. R. Asymptotic expansions for the power of distribution free tests in the two-sample problem. Ann. Statist. 6 (1978), no. 5, 937–1004.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement